Hair Loss

hi, hoping someone may be able to advise regarding Silica.. my hair was starting to thicken up and was so pleased I thought I need to keep it looking healthy so purchased Silica for Hair, Nails and Skin.

Since taking it over a period of approx 2 months my hair has been falling out at a faster rate than ever before.  My scalp is visible through the fine strands that are left and I am devastated as I used to have a lot of hair (fine, but heaps of it). Taken  75g of Thyroxine for 20 years.

Could the Silica be harmful taken with Thyroxine?  I would appreciate any advice.  Thank you.

1 Reply

  • If the only thing that has changed is the addition of the silca then stop taking it immediately.

    Don't wait to find out if it interacts stop the supplement. This is because it can take 3 months to see any change in your hair. 

    Also it's worth getting your blood levels checked for thyroid hormones, ferritin. B12, D etc to confirm it's not something else.

    Edited to say: Only information I've found is to take supplements at a different time to thyroxine.

You may also like...